# SDR HALA2019121700515

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 26,488 hours, 4,116 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid
- Part number: 3022053351
- Part serial: VH048
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM. AFTER ENGINE START, NUMBER 2 GREEN HYDRAULIC PUMP FAULT. ECAM ACTION APPLIED AND PUMP TURNED OFF. // CARRIED OUT REPLACEMENT OF R/H ENG GREEN EDP DE-PRESSURING SOLENOID VALVE SOLENOID IAW HAL A330 AMM 29-11-51-400-810-A REV 74-05 TESTED SERVICEABLE.
